| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 9.0 x 80, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured.The procedure was completed with another of the same device.No patient complications were reported,.
Additional Manufacturer Narrative
Device evaluated by mfr: the mustang was returned for analysis a visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A balloon longitudinal tear was identified beginning approximately 22mm proximal of the distal markerband and extending approximately 10mm proximally across the balloon material.The rated burst pressure for this device as per specification is 18 atmospheres.A visual and tactile examination found no kinks or damage to the shaft of the device.A visual and tactile examination found no damage to the tip of the device.A visual examination observed no issues with the markerbands of the device.Both markerbands were undamaged in the correct position on the device.
Event or Problem Description
It was reported that balloon rupture occurred.A 9.0 x 80, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured.The procedure was completed with another of the same device.No patient complications were reported, it was further reported that the 70% stenosed target lesion was located in the mild tortuous and moderately calcified vessel cephalic vein.The balloon ruptured upon third inflation at rated burst pressure (rbp).The device was removed without any problem, and the patient was in good condition after the procedure.